# SDR 2018FA0000330

- Difficulty date: May 4, 2018
- Submitted: August 1, 2018
- Operation: General aviation
- Aircraft: N579M
- Make and model: Cessna 550
- Aircraft serial: 5501133
- Aircraft time: 7,719 hours, 10,400 cycles
- Engine: Pwa PW530A
- Engine time: 7,566 hours, 3,599 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Part number: 30J119301
- Condition: Loose
- Location: Engine
- Part time: 7,566 hours, 10,152 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRE-BUY INSPECTION OF THE LT AND RT ENGINES ON THIS AIRCRAFT, A BORESCOPED WAS PERFORMED.  FOUND THAT THE SOME OF THE DIFFUSER ATTACHING HARDWARE INSIDE THE CASE LINER WERE LOOSE OR MISSING FROM THEIR RESPECTIVE HOLES AND LAYING IN THE BOTTOM OF THE ENGINE CASE LINER ON BOTH ENGINES. NO LOSS OF ENGINE PERFORMANCE OR INDICATION DURING PREVIOUS OPERATION WAS NOTED.
